EL HASSAN ZERRIK, (2014) Regional quadratic control problem for distributed bilinear systems with bounded controls. International Journal of Control Volume 87, Issue 11, pages 2348-2353, 2014.

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Mathématiques pour l'Analyse et Contrôle des Systèmes
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:19
URI: http://eprints.umi.ac.ma/id/eprint/842

Actions (login required)

View Item View Item